# SDR IPXA2018033128025

- Difficulty date: March 11, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LOWER FWD CARGO,  BS 6-73 ABOVE LONGERON 43R HORIZONTAL STIFFNER CRACKED.  REMOVED AND REPLACED THE STIFFENER IAW DWG ADA7667,  SRM 51-31-01, 51-35-01, & 51-33-01.
